MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS POR FEM PS POR RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS POR FEM PS POR RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-12-0345
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post initial tka, the patient had pain starting a few weeks after surgery.Patient is dissatisfied with implant function.Tibia was loose with only fibrous ingrowth.Femur also had minimal bone ingrowth.There was no breakage of the device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos and x-rays.The devices are not available for evaluation due to recall hospital will not release.
 
Additional Manufacturer Narrative
D10: concomitants: 5316760 02-022-35-(b)(6) - truliant tib imp ps insert sz 4.5 9mm.5758187 02-020-12-(b)(6) - truliant ps por fem ps por right sz 4.5.6022415 02-022-55-(b)(6) - truliant por tib tray size 4.5f/3.5t.6857967 200-07-32 - advanced patella 32mm 3 peg implant.The revision reported may have been the result of an insufficient bond between the implants and the bone, poor bone quality, patient-related conditions, or any combination of these possibilities, which led to aseptic (non-infected) loosening and pain.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision radiographs were unable to be obtained.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS POR FEM PS POR RIGHT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key24456156
Report Number1038671-2026-00193
Device Sequence Number13263819
Product Code JWH
UDI-Device Identifier10885862314925
UDI-Public10885862314925
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-12-0345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date02/26/2026
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale